# SDR GTIA2024030837971

- Difficulty date: March 7, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 17,315 hours, 7,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SVC CHECK FOUND PASSENGER DOORS L2 AND R2 REQ SVC-SERVICED BOTH L2 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00-860-059-A.
